# SDR SCNA20160516053

- Difficulty date: May 16, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 37,631 hours, 15,019 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING RT RIB ASSY, FOUND SEAL WEB CRACKED.  LOCATED AND DRILLED WEB AND REINSTALLED SEAL RETAINER.
